Alert archive / Wyoming / Flash Flood Warnings in 2015

Flash Flood Warning 7, NWS Cheyenne, WY

June 4, 2015Niobrara County, Wyoming

NWS Cheyenne, WY issued this flash flood warning at Jun 4, 2015, 8:59 AM MDT for Niobrara County, Wyoming. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2015, 8:59 AM MDT (14:59 UTC)
Expired
Jun 4, 2015, 12:00 PM MDT
In force
3 hr
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Emergency
Flash flood emergency
Flood severity
None

County Niobrara County, WY

The radar

The Cheyenne radar (KCYS), 180 km from the middle of the area, began a volume at 15:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KRAP), launched 12:00Z, 3.0 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2015-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2015-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -120 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1203 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-120 m²/s²
0-3 km storm-relative helicity
-161 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

934 
WGUS55 KCYS 041459
FFWCYS
WYC027-041800-
/O.NEW.KCYS.FF.W.0007.150604T1459Z-150604T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
859 AM MDT THU JUN 4 2015

...FLASH FLOOD EMERGENCY FOR LUSK WYOMING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN NIOBRARA COUNTY IN EAST CENTRAL WYOMING...

* UNTIL NOON MDT

* THIS EXTENDS THE FLASH FLOOD EMERGENCY ISSUED EARLIER THIS MORNING 
  THROUGH NOON TODAY. 

* AT 854 AM MDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING ACROSS
  THE WARNED AREA. FLASH FLOODING IS OCCURRING ON THE NORTH SIDE OF 
  LUSK. THE BRIDGE ON HIGHWAY 85 ON THE NORTH SIDE OF LUSK HAS
  COLLAPSED THIS MORNING.

  THIS IS A FLASH FLOOD EMERGENCY FOR LUSK.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LUSK AND VAN TASSELL. 

FLOOD WATERS ARE MOVING DOWN THE NIOBRARA RIVER THROUGH THE TOWN OF 
LUSK AND WILL CONTINUE THROUGH THE MORNING. SEVERAL EVACUATIONS HAVE 
OCCURRED IN LUSK ALONG THE NIOBRARA RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW IF YOU HAVE NOT DONE SO YET. THIS IS AN 
EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. 

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4268 10405 4263 10405 4268 10426 4271 10455
      4285 10448 4281 10439 4273 10424

$$

TJT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 4:51 AM MDT, 4 hours 8 minutes earlier.

Area forecast discussion, Jun 4, 4:51 AM MDT, 4 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
451 AM MDT THU JUN 4 2015

.SHORT TERM...(TODAY THROUGH SATURDAY)
ISSUED AT 430 AM MDT THU JUN 4 2015

THE MAIN CONCERN WITH THIS PORTION OF THE FORECAST IS THE WHEN
THE CONVECTION WILL FIRE UP NEXT.

TODAY-TONIGHT:
LATEST RADAR LOOP WAS SHOWING THE BULK OF THE CONVECTION
ROLLING THROUGH SOUTHWEST SOUTH DAKOTA WITH ONLY A FEW SHOWERS IN
THE NEBRASKA PANHANDLE AND A CLUSTER OF SHOWERS AND ISOLATED
THUNDERSTORMS IN NIOBRARA COUNTY. EARLIER TONIGHT CENTRAL AND
SOUTHWEST NIOBRARA COUNTY RECEIVED A HUGE AMOUNT OF RAINFALL. IN
FACT...DUAL POL RADAR ESTIMATES WERE SHOWING RAINFALL AMOUNTS
RANGING FROM 4 TO 6 INCHES BETWEEN MANVILLE AND KEELINE WITH MOST
OF THAT RAINFALL TAKING PLACE IN ABOUT TWO TO THREE HOURS. THESE
INTENSIVE RAINFALL RATES YIELDED TO SEVERAL HIGHWAYS BEING CLOSED
DUE TO HIGH WATER. IN ADDITION...THERE IS FLOOD WAVE TAKING PLACE
ALONG THE NIOBRARA RIVER THAT JUST REACHED THE OUTSKIRTS OF LUSK
DURING THE LAST HOUR OR SO. NOT ONLY HAVE HIGHWAYS BEEN
CLOSED...THERE HAS BEEN EVACUATIONS IN THE TOWN OF MANVILLE AND
LUSK. THE ONLY GOOD THING ABOUT THIS SITUATION IS THAT THE
RAINFALL HAS ENDED ACROSS THIS REGION FOR NOW.

ANOTHER CONCERN THIS MORNING IS THE FOG POTENTIAL ACROSS AREAS
BETWEEN THE I-80 SUMMIT AND CHEYENNE. THIS AREA OF FOG SHOULD
GRADUALLY LIFT BY MID MORNING. ONCE THE CLOUDS EXIT THE AREA...AREAS
ALONG AND EAST OF THE LARAMIE RANGE WILL NEED TO GET PREPARED FOR
THE NEXT ROUND OF STRONG TO SEVERE STORMS. IN FACT...THE INSTABILITY
MAY BE GREATER TODAY THAN YESTERDAY. LAPS DATA IS CURRENTLY IS
SHOWING 1500J/KG OF CAPE AT THIS HOUR...BUT ONCE THE SUN COMES OUT
WE MAY SEE INSTABILITY VALUES CLIMB TO 2500-4000 J/KG EAST OF THE
LARAMIE RANGE WITH HIGHEST VALUES IN THE NEBRASKA PANHANDLE. THE
SHEAR VALUES APPEAR TO BE MORE MARGINAL DUE TO WEAKER FLOW ALOFT
AROUND 6KM. LATEST WATER VAPOR LOOP IS ALSO SHOWING NOT AS MUCH
EVIDENCE OF ANY STRONG WAVES KICKING OUT OF THE SOUTHWEST WHICH
MAY LIMIT THE STRENGTH OF THE MID LEVEL FLOW. AS A RESULT...MOST
OF THE CONVECTION MAY END UP BEING DIURNALLY/OROGRAPHIC DRIVEN
TODAY DUE TO DIFFLUENT FLOW ALOFT. THE CAP MAY ALSO TRY TO HOLD ON
SIMILAR TO YESTERDAY WHICH MAY DELAY THE STORMS FROM GETTING GOING
UNTIL LATER IN THE DAY. ALTHOUGH...IF ANY STORMS DO GET GOING THEY
WILL CERTAINLY HAVE THE POTENTIAL TO BECOME SEVERE WITH LARGE
HAIL/DAMAGING WINDS AND HEAVY RAINFALL BEING THE MAIN THREATS
WHICH COULD LAST UNTIL SUNSET AS THE STORMS SLOWLY PUSH EAST.

FRIDAY-SATURDAY:
THE CLOSED UPPER LEVEL LOW IN THE DESERT SOUTHWEST WILL SLOWLY PUSH
EAST DURING THE NEXT COUPLE OF DAYS. AS THIS OCCURS...WE SHOULD SEE
THE MID LEVEL WINDS INCREASE AGAIN FROM THE SOUTH-SOUTHWEST ON
FRIDAY WHICH MAY BRING OUR NEXT ROUND OF SEVERE WEATHER DUE TO
PLENTY OF INSTABILITY IN PLACE. HARD TO SAY WHAT WILL BE IN STORE
FOR US ON SATURDAY...BUT WITH SUCH HIGH DEWPOINTS REMAINING IN
PLACE COMBINED WITH MORE SUBTLE WAVES MOVING THROUGH THE DIFFLUENT
FLOW WE MAY END UP HAVING ANOTHER ROUND OF STRONG TO SEVERE
STORMS.

.LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 430 AM MDT THU JUN 4 2015

MEDIUM-RANGE MODEL GUIDANCE PROGS THE UPPER LOW CENTERED OVER NEVADA
AND UTAH TO WEAKEN INTO AN OPEN WAVE AS IT CROSSES THE CENTRAL ROCKIES
AND GREAT PLAINS THIS WEEKEND. UPPER LEVEL DIFFLUENCE COMBINED WITH
PASSING WEAK DISTURBANCES AND MOIST CONVERGENT LOW LEVEL FLOW WILL KEEP
SCATTERED SHOWERS AND TSTORMS IN THE FORECAST SATURDAY NIGHT THROUGH
SUNDAY NIGHT. A BIT LESS CONVECTIVE COVERAGE EXPECTED MONDAY AS BETTER
MOISTURE AND LIFT WILL BE SITUATED OVER COLORADO. A DRIER AND SOMEWHAT
MORE STABLE AIR MASS RETURNS TUESDAY AND WEDNESDAY AS A UPPER RIDGE
DOMINATES THE CWA. CANNOT COMPLETELY RULE OUT ISOLATED DIURNAL CONVECTION
OVER THE SNOWY...SIERRA MADRE AND SOUTH LARAMIE RANGES AS WELL AS EASTERN
WY INTO NORTHERN NE PANHANDLE. TEMPERATURES WILL WARM 3 TO 5 DEGREES
EACH DAY WITH HIGHS IN THE 70S TO LOW 80S TUESDAY AND WEDNESDAY. IT
WILL TURN SLIGHTLY COOLER THURSDAY FOLLOWING THE PASSAGE OF A WEAK
PACIFIC FRONT.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 338 AM MDT THU JUN 4 2015

AREAS OF LOW STRATUS AND FOG DEVELOPED EAST OF THE LARAMIE RANGE
OVERNIGHT INCLUDING CHEYENNE. MVFR TO LIFR CONDITIONS WILL PERSIST
THROUGH LATE MORNING BEFORE LIFTING. SHOWERS & TSTORMS WILL DEVELOP
OVER THE HIGHER TERRAIN EARLY THIS AFTERNOON THEN SPREAD EAST ONTO
THE PLAINS THROUGH LATE AFTERNOON AND EARLY EVENING. OCCASIONAL MVFR
CIGS AND VSBYS AS WELL AS GUSTY WINDS AND HAIL WILL ACCOMPANY THE
THE STRONGER TSTORMS. LOW CLOUDS WILL REDEVELOP LATE THURSDAY NIGHT
ACROSS THE PLAINS AS MOIST EASTERLY FLOW PREVAILS.

&&

.FIRE WEATHER...
ISSUED AT 338 AM MDT THU JUN 4 2015

SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL
PERSIST ACROSS THE AREA THROUGH THE WEEKEND. THIS WILL RESULT IN
MOIST SOIL CONDITIONS WHICH WILL SUPPRESS ANY FIRE STARTS OR
WILDFIRE BEHAVIOR. THESE SATURATED SOILS WILL ALSO ALLOW FOR THE
GREEN-UP CONDITIONS TO CONTINUE.

&&

.HYDROLOGY...
ISSUED AT 338 AM MDT THU JUN 4 2015

TORRENTIAL RAINFALL ACROSS SOUTHERN NIOBRARA COUNTY LAST NIGHT
PRODUCED FLASH FLOODING. RADAR ESTIMATES 4 TO 6 INCHES FELL IN 2
TO 3 HOURS WITH A FLOOD WAVE PUSHING ALONG THE NIOBRARA RIVER
DOWNSTREAM. LAW ENFORCEMENT OFFICIALS EVACUATED RESIDENTS ALONG
THE RIVER NEAR MANVILLE.

MEANWHILE...THE LARAMIE RIVER NEAR FORT LARAMIE AND AT LARAMIE AS
WELL AS THE UPPER NORTH PLATTE RIVER AT SARATOGA WILL CONTINUE TO
DEAL WITH HIGH WATER LEVELS DUE TO SNOWMELT RUNOFF...RAINFALL AND
RESERVOIR RELEASES. ALONG THE LOWER NORTH PLATTE...HENRY NE WILL
FLUCTUATE BETWEEN 5.2 AND 5.4 FEET TODAY THEN SLOWLY FALL TO 5
FEET THIS WEEKEND. MITCHELL NE WILL FALL SLOWLY FROM 8.4 FEET BUT
REMAIN ABOVE FLOOD STAGE THROUGH SATURDAY NIGHT. THESE FORECASTS
ARE SUBJECT TO CHANGE GIVEN THE ADDITIONAL RAINFALL AND RELEASES
FROM THE GLENDO AND GUERNSEY RESERVOIRS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...REC
LONG TERM...MAJ
AVIATION...MAJ
FIRE WEATHER...REC
HYDROLOGY...MAJ
Hazardous weather outlook, Jun 4, 4:48 AM MDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
448 AM MDT THU JUN 4 2015

WYZ101>119-051100-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
448 AM MDT THU JUN 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT
MORE SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON WITH SOME OF THESE STORMS BECOMING SEVERE. THE MAIN
THREAT WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS.
THE STORMS WILL GENERALLY MOVE FROM WEST TO EAST AT SPEEDS OF 10
TO 20 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THE THREAT FOR MORE THUNDERSTORMS IS EXPECTED TO LINGER THROUGH
THE WEEKEND. SOME OF THESE STORMS WILL ONCE AGAIN HAVE THE CHANCE
OF BECOMING STRONG OR SEVERE.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION WILL BE POSSIBLE TODAY AND THIS
EVENING. SPOTTERS ARE URGED TO REPORT SEVERE WEATHER TO THE
NATIONAL WEATHER SERVICE TODAY AND THIS EVENING.

NEZ002-003-019>021-054-055-095-096-051100-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
448 AM MDT THU JUN 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

MORE SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON WITH SOME OF THESE STORMS BECOMING SEVERE. THE MAIN
THREAT WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS.
THE STORMS WILL GENERALLY MOVE FROM WEST TO EAST AT SPEEDS OF 10
TO 20 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE THREAT FOR MORE THUNDERSTORMS IS EXPECTED TO LINGER THROUGH THE
WEEKEND. SOME OF THESE STORMS WILL ONCE AGAIN HAVE THE CHANCE OF
BECOMING STRONG OR SEVERE.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION WILL BE POSSIBLE TODAY AND THIS
EVENING. SPOTTERS ARE URGED TO REPORT SEVERE WEATHER TO THE
NATIONAL WEATHER SERVICE TODAY AND THIS EVENING.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 6:48 PM MDTSpecial Weather StatementCYSPlatte27 min
Jun 3, 6:52 PM MDTSpecial Weather StatementCYSConverse23 min
Jun 3, 7:04 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte41 min
Jun 3, 7:14 PM MDTSpecial Weather StatementCYSConverse46 min
Jun 3, 7:21 PM MDTSpecial Weather StatementCYSLaramie39 min
Jun 3, 7:36 PM MDTSpecial Weather StatementCYSConverse39 min
Jun 3, 7:41 PM MDTSevere Thunderstorm WarningCYSConverse36 min
Jun 3, 7:58 PM MDTSpecial Weather StatementCYSPlatte47 min
Jun 3, 8:03 PM MDTSevere Thunderstorm WarningCYSConverse, Goshen, Niobrara, Platte42 min
Jun 3, 8:25 PM MDTSevere Thunderstorm WarningCYSLaramie50 min
Jun 3, 8:43 PM MDTSevere Thunderstorm WarningCYSGoshen, Niobrara, Platte47 min
Jun 3, 9:07 PM MDTSpecial Weather StatementCYSConverse38 min
Jun 3, 9:34 PM MDTSevere Thunderstorm WarningCYSConverse, Goshen, Niobrara, Platte41 min
Jun 3, 10:06 PM MDTSpecial Weather StatementCYSConverse39 min
Jun 3, 10:15 PM MDTFlash Flood WarningCYSConverse, Goshen, Niobrara, Platte4 hr
Jun 3, 10:16 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara, Platte44 min
Jun 3, 10:59 PM MDTSevere Thunderstorm WarningCYSNiobrara46 min
Jun 3, 11:08 PM MDTSpecial Weather StatementCYSConverse52 min
Jun 3, 11:46 PM MDTSevere Thunderstorm WarningCYSNiobrara44 min
Jun 4, 12:05 AM MDTFlash Flood WarningCYSNiobrara3 hr
Jun 4, 12:09 AM MDTSpecial Weather StatementCYSConverse51 min
Jun 4, 12:47 AM MDTSpecial Weather StatementCYSNiobrara43 min
Jun 4, 2:16 AM MDTFlash Flood WarningCYSConverse, Goshen, Niobrara, Platte3 hr
Jun 4, 3:00 AM MDTFlash Flood Warning EmergencyCYSNiobrara6 hr
Jun 4, 5:21 AM MDTAreal Flood WarningCYSConverse, Goshen, Niobrara, Platte6 hr
Jun 4, 11:17 AM MDTAreal Flood AdvisoryCYSNiobrara4 hr
Jun 4, 11:50 AM MDTFlash Flood WarningCYSNiobrara4 hr
Jun 4, 1:26 PM MDTSpecial Weather StatementCYSNiobrara49 min
Jun 4, 1:37 PM MDTSpecial Weather StatementCYSLaramie38 min
Jun 4, 1:50 PM MDTSevere Thunderstorm WarningCYSLaramie40 min
Jun 4, 2:16 PM MDTSpecial Weather StatementCYSNiobrara44 min
Jun 4, 2:30 PM MDTSevere Thunderstorm WarningCYSLaramie45 min
Jun 4, 2:34 PM MDTSevere Thunderstorm WarningCYSGoshen, Niobrara, Platte41 min
Jun 4, 2:49 PM MDTSpecial Weather StatementCYSPlatte41 min
Jun 4, 3:12 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte48 min
Jun 4, 3:25 PM MDTSpecial Weather StatementCYSLaramie50 min
Jun 4, 3:47 PM MDTSpecial Weather StatementCYSPlatte43 min
Jun 4, 4:00 PM MDTSevere Thunderstorm WarningCYSPlatte30 min
Jun 4, 4:18 PM MDTAreal Flood AdvisoryCYSNiobrara12 hr
Jun 4, 4:18 PM MDTSpecial Weather StatementCYSLaramie42 min
Jun 4, 4:27 PM MDTSevere Thunderstorm WarningCYSAlbany, Platte48 min
Jun 4, 5:17 PM MDTSevere Thunderstorm WarningCYSPlatte43 min
Jun 4, 5:29 PM MDTSpecial Weather StatementCYSConverse31 min
Jun 4, 5:44 PM MDTSevere Thunderstorm WarningCYSConverse46 min
Jun 4, 5:57 PM MDTFlash Flood WarningCYSPlatte3 hr

Nearby

Flash Flood Warnings in Wyoming, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.